Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been taking hydroxychloroquine for a few weeks and

I have been taking hydroxychloroquine for a few weeks and have been noticing vertigo, light head, muscle weakness, and depression feeling no motivation and like I want to die. I quit taking the medication a few days ago. My eye doctor warned me about my eyes. Should I continue this medication?
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have RA and am taking Hydroxychlor 200 mg one tab twice daily. Lately I have been having more ankle joint pain and noticed weak leg muscles and feet shuffling. I have added one Prednisone tab 10 mg once daily. I also take extra strength Tylenol 2 tabs twice daily. I have tripped and fallen twice in the last two weeks. I also have been feeling light headed on occasion. I had a stroke 4 years ago but was able to get through it without issues. I see a heart and RA doctor every 6 months and am scheduled to see them again next month. Comments please.

doctor1 MD

I have legs cramps (night time) my dr prescribe hydroxychloroquine 200 mg tab 2 tablet twice a day for two week than 1 tablet twice a week An I don’t feel good,when I take it I’m 70 y and never took medication on my life my pharmacy is on my back yard garden what I do ? I try to contact him n/a

doctor1 MD

Hello. My 25 yo son has lost his eyebrows, about 1/3 of the hair on his head and several patches all over his body. His dermatologist put him on steroids for 2 weeks and rogaine. Told him he would have to see another doctor for anything else. All his blood work looked normal. He is otherwise very healthy. Should I take him to an endocrinologist, another dermatologist, or a rheumatologist? I read good things about taking hydoxychloroquine.

Loading Online Doctors....